Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Works: Numerical Solution of Convection Diffusion Problems. by K. W. Morton; Numerical Methods for Singularly Perturbed Differential Equations. by H. -G. Roos, M. Stynes, L. Tobiska; Fitted Numerical Methods for Singular Perturbation Problems. by J. J. H. Miller, E. O'Riordan, G. I. Shishkin
Review by: R. Bruce Kellogg
SIAM Review
Vol. 39, No. 3 (Sep., 1997), pp. 536-537
Stable URL: http://www.jstor.org/stable/2133053
Page Count: 2
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
536
    536
  • Thumbnail: Page 
537
    537